| Model Number |
PCF-H180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited white foreign material in the air/water tube and air/water channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.Additional information added to sections h4 and h6.1.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of material and root cause could not be identified.It was unknown if there was deviation from the instruction for use (ifu) in the reprocessing steps.No physical damage of the device was confirmed where the foreign material remained.The events can be detected and prevented in accordance with the following sections of the instructions for use (ifu): the suggested event is detectable/preventable by handling the device in accordance with the following ifu.Ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection.Ifu states the preventative measures in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.